×

zbMATH — the first resource for mathematics

Rings satisfying monomial constraints. (English) Zbl 0267.16007

MSC:
16Rxx Rings with polynomial identity
16D70 Structure and classification for modules, bimodules and ideals (except as in 16Gxx), direct sum decomposition and cancellation in associative algebras)
16N40 Nil and nilpotent radicals, sets, ideals, associative rings
20M10 General structure theory for semigroups
03D40 Word problems, etc. in computability and recursion theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] I. N. Herstein, Theory of rings, Lecture Notes, University of Chicago, Chicago, Ill., 1961. · Zbl 0148.26201
[2] Nathan Jacobson, Structure of rings, American Mathematical Society Colloquium Publications, Vol. 37. Revised edition, American Mathematical Society, Providence, R.I., 1964. · Zbl 0144.27103
[3] Irving Kaplansky, Infinite abelian groups, University of Michigan Press, Ann Arbor, 1954. · Zbl 0057.01901
[4] Trygve Nagell, Introduction to number theory, Second edition, Chelsea Publishing Co., New York, 1964. · Zbl 0221.10002
[5] Hans Rademacher, Lectures on elementary number theory, A Blaisdell Book in the Pure and Applied Sciences, Blaisdell Publishing Co. Ginn and Co. New York-Toronto-London, 1964. · Zbl 0119.27803
[6] B. L. van der Waerden, Elementarer Beweis eines zahlentheoretischen Existenztheorems, J. Reine Angew. Math. 171 (1934), 1-3. · Zbl 0009.00601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.